Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hypersurfaces with constant mean curvature in the complex hyperbolic space


Authors: Susana Fornari, Katia Frensel and Jaime Ripoll
Journal: Trans. Amer. Math. Soc. 339 (1993), 685-702
MSC: Primary 53C42; Secondary 53C40
Erratum: Trans. Amer. Math. Soc. 347 (1995), null.
MathSciNet review: 1123452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A classical theorem of A. D. Alexandrov characterized round spheres is extended to the complex hyperbolic space $ {\mathbf{C}}{{\mathbf{H}}^2}$ of constant holomorphic sectional curvature. A detailed description of the horospheres and equidistant hypersurfaces in $ {\mathbf{C}}{{\mathbf{H}}^2}$ determining in particular their stability, is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 53C40

Retrieve articles in all journals with MSC: 53C42, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1123452-1
PII: S 0002-9947(1993)1123452-1
Article copyright: © Copyright 1993 American Mathematical Society